Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Soft Image Segmentation Based on the Mixture of Gaussians and the Phase-Transition Theory"
written by Celia A. Z. Barcelos, Yunmei Chen, Fuhua Chen,
published by Applied Mathematics, Vol.5 No.18, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top